# SDR HEEA966944

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 104217A
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR UNSTABLE, WILL NOT HOLD SET VALUES.  KNOCKS GENERATOR OFF LINE.
